Journals / Turkish Journal of Mathematics / 2002 / Cilt: 26 - Sayı: 3

On Some Properties Connecting Infinite Series

Pages
339–353
Publication Date
2022-11-04
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.
📊
Key Findings & Data:We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.
💡
Conclusion & Impact:We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Borel sets · connectedness · Baire classification of functions

Abstract

We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.

Özet

We prove several theorems connecting infinite series of real terms in relation to Borel and Baire classification of sets and functions, connectedness of mappings, porosity character of sets etc.

🔖

Cite This Article

LAHIRI, B. K., DAS, P. (2022). On Some Properties Connecting Infinite Series. Turkish Journal of Mathematics, Cilt: 26 - Sayı: 3, 339–353. https://ajindex.com/articles/608858

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...